I had my lip fillers done 21 days ago and for the past week i have been taking a medicine that delays my period and this causes water retention i can feel my lower lips a little swollen and a tiny cut on the side. Is that normal? I stopped the medicine and as soon as i get my period the water retention goes down, would the swelling disappear? Should i be worried?
Hello, Lip fillers can cause swelling that can last for few weeks to few months.Some Hyaluronic acid based fillers are hygroscopic and tend to absorb water and cause swelling. The swelling is expected to subside completely over a period of time. Other permanent fillers can have more permanent swelling and lumpiness. It is advised to follow up with your doctor who can explain and take care of the swelling if necessary.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.